One of our readers, Harley, emailed me a question and I thought I’d put it out there for you to help:
“Can you post and ask questions for Life after Lupron? Specifically weight gain? I’ve read the whole thread on life after lupron but still haven’t quite found a lot of information. My last shot was May 8th so I’m slowly waiting for Lupron to get out of my system. I’ve been on lupron for 8 months now and I’ve gained 30 lbs. I’m so exhausted all the time that I don’t have the energy to work out at all-I usually go home and go right to sleep after working my full time job. I’m wondering if it will be possible to lose this weight, if my body will ever go back to normal, or if this is all my new normal now. I’m really open for anything to get this weight off-I’m miserable.”
If you’ve been on Lupron Depot, please let Harley know your own experience with how long it took for the side effects to dissipate and if you ever truly felt normal afterward. Shoot her an email with your experiences.